# SDR 00FDEA00333

- Difficulty date: May 13, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Separator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THROTTLES RETARD CR FLT.  PRESURIZATION START RUMBLING AND CABIN ALT INCREASE.  RAN RED TABS.  FOUND CLAMP BLOWN OFF WATER SEPARATOR DUCT CRACKED.  INSTALLED SERVICEABLE WATER SEP ASSY PER MM 21-55-041.  LEAK CHECK GOOD, SYS OK FOR SERVICE.
